# SDR YENA2021101900682

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A300*
- Aircraft serial: 2755
- Aircraft time: 57,282 hours, 20,256 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cable Assy
- Part number: 7405869505A
- Part serial: M1617
- Condition: Overheated
- Location: 720001-01-001-Rh
- Part time: 55,403 hours, 20,085 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 604, SDQ-EWR(AIR RETURNED BACK TO SDQ).ELEC GEN 2 FAULT IN FLIGHT STARTED APU AND RETURNED TO SDQ. GEN 2 DID NOT RESET ( IDG 2 DISCONNECTED (N503-N655) ) ; T/S IDG 2 INOP DUE TO MSG FAILURE OF FEEDER OF POR SENSE WIRING PER TSM 24-20-00-810-952-A. FOUND PHASE C WIRE PIN AT PLUG 400VC2-A  AND RECEPTACLE 400VC2 WITH OVERHEAT ARCING FAILURE. REMOVED AND REPLACED IDG2 CABLE ASSY AND 400VC2 RECEPTACLE. - IDG 2 RECONNECTED AND OPS CKS NORMAL. . MDDR CLEARED , MX4 UPDATED.
